Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An example concerning continuous selections of infinite-dimensional spaces

Author: Carl P. Pixley
Journal: Proc. Amer. Math. Soc. 43 (1974), 237-244
MSC: Primary 54C65
MathSciNet review: 0328858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that the conclusion of E. Michael’s Selection Theorem 1.2 [Continuous selections. II, Ann. of Math. (2) 64 (1956), 562-580. MR 18, 325.] does not necessarily hold if the hypotheses are modified by dropping the assumption that the domain of the lsc carrier is of finite dimension, and strengthening the equilocal and global mapping conditions on the collection of images under the carrier.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65

Retrieve articles in all journals with MSC: 54C65

Additional Information

Keywords: Selection, lower semicontinuous, absolute extensor, Hilbert cube, infinite dimensional
Article copyright: © Copyright 1974 American Mathematical Society